Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Schroeder, V (1991). Analytic manifolds of nonpositive curvature with higher rank subspaces. Archiv der Mathematik, 56(1):81-85.

Full text not available from this repository.

View at publisher


Citations

6 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 29 Nov 2010
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1991
Deposited On:29 Nov 2010 16:29
Last Modified:27 Nov 2013 21:09
Publisher:Springer
ISSN:0003-889X
Publisher DOI:10.1007/BF01190084
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0691.53032
http://www.ams.org/mathscinet-getitem?mr=1082005

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page